Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Patient on epilepsy pills acting violent

help my brother was born with less cromazones im not to sure how much hea has. as he has gotten older he has become very vilent hits people trys you run the car off road he wont go to the doctors he is on Epilepsy pills and he has fits he wont the doctors dont no what is rong with him is it starting to scear me help
Asked On : Fri, 21 Jan 2011
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

This situation is beyong this website. I suggest u meet/ get him admitted to a multi facility hospital with psychiatry, immunology and neurology facilities. If u r indian then please take him to NIMHANS

Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor